Hey there! Sign in to join this conversationNew here? Join for free

Anyone used the canesten pessary? Watch

    • #1
    • Thread Starter
    #1

    Hi guys

    I've got thrush and I got the canesten pessary and cream today. The cream has worked a treat and I have no itching anymore but when inserting the pessary I put almost all of the applicator inside and afterwards I felt competely fine however, hours later I can 'feel it' inside of me and it's been giving me discomfort when I bend over etc. and I've just come on my period which is just my luck.

    Is it normal to feel discomfort? I'm a virgin and this may be why?!

    Sorry for the graphic details guys but I'd appreciate your help
    • #2
    #2

    I didn't feel the pessary inside me, it's much smaller than a tampon and if you have a tampon inserted right then you won't feel that either. Sorry to sound gruesome, but can you not move the pessary a bit to see if it has just moved?
    • #3
    #3

    I've used it before and didn't have any discomfort. If you've still got the applicator can you not take out the tablet (sorry sounds a tad gross), put it back in the applicator and re insert it?? Only do this if the applicator is clean ie hasn't been in the bin.
    • #1
    • Thread Starter
    #1

    Thanks a lot girls. I did look around a bit (again VERY sorry for being graphic) and everything is fine, I can't feel it anymore but it's when I bend over but bending over was quite uncomfortable when I first got the thrush.

    I feel very icky down there and was wondering how long it'll take until I start seeing the tablet?
    • #3
    #3

    (Original post by Anonymous)
    Thanks a lot girls. I did look around a bit (again VERY sorry for being graphic) and everything is fine, I can't feel it anymore but it's when I bend over but bending over was quite uncomfortable when I first got the thrush.

    I feel very icky down there and was wondering how long it'll take until I start seeing the tablet?
    You should start seeing it in a few hours think, can't quite remember. I noticed bits of the pessary coming out when I went to the bathroom. It happened for a few days and then it had gone.
    Offline

    0
    ReputationRep:
    Try the cream you use it in the same applicator but is much more easier and comfortable to use.The pessary is a hazard.
    Offline

    2
    ReputationRep:
    Youre supposed to use the pessary at bedtime, so it will have dissolved overnight so you wont have felt a thing.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 25, 2015
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.